Heart Disease Channel
Topics
Medications
Quicklinks
Related Channels

Covera-HS

Drug Interactions With Covera-HS

Covera-HS can potentially interact with a number of medicines.
 
(Click Verapamil Drug Interactions for more information about Covera-HS and other medicines.)
 

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Covera-HS if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about any other medicines you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Verapamil Warnings and Precautions for more information on this topic, including information on who should not take Covera-HS.)
 

Overdose With Covera-HS

People who take too much Covera-HS may have overdose symptoms that could include:
 
  • Low blood pressure (hypotension)
  • A slow heart rate (bradycardia)
  • An irregular heart rhythm (arrhythmia)
  • High blood sugar (hyperglycemia)
  • Decreased mental function
  • Fluid in the lungs.
     
If you happen to overdose on Covera-HS, seek immediate medical attention.
 
(Click Verapamil Overdose for more information.)
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.